# SDR FDEA2020061091163

- Difficulty date: June 9, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 75,793 hours, 18,853 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE - ACCESS PANEL 364QR FOUND CUT OUT CRACKED UPON PANEL REMOVAL.
